# SDR ASAA1047245

- Difficulty date: January 3, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 767 ABOVE STR 24L 24R HAVE CORROSION AT FASTENER HOLES.  REMOVED CORRODED FRAME AND INSTALLED NEW FRAME.
